Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Unexpected Maximum in a Family of Rectangles

Leon M. Hall and Robert P. Roe
Mathematics Magazine
Vol. 71, No. 4 (Oct., 1998), pp. 285-291
DOI: 10.2307/2690700
Stable URL: http://www.jstor.org/stable/2690700
Page Count: 7
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Unexpected Maximum in a Family of Rectangles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291